Newton's principle for the wave equation
Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 36-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_4_a4,
author = {I. A. Kipriyanov and Yu. V. Zasorin},
title = {Newton's principle for the wave equation},
journal = {Matemati\v{c}eskie zametki},
pages = {36--42},
year = {1992},
volume = {51},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a4/}
}
I. A. Kipriyanov; Yu. V. Zasorin. Newton's principle for the wave equation. Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 36-42. http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a4/